# SDR DALA2025092506999

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 86,165 hours, 32,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR LANYARD HANGING FROM BOTTOM OF DOOR.   STOWED R1 DOOR MOORING LINE. REF B757 AMM 25-66. (7549862)
